Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Deformation of open embeddings of $ Q$-manifolds

Authors: A. Fathi and Y. M. Visetti
Journal: Trans. Amer. Math. Soc. 224 (1976), 427-435
MSC: Primary 57E05; Secondary 58D10, 57A20
MathSciNet review: 0420668
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove here for Hilbert cube manifolds the full analogue of the Černavski-Edwards-Kirby Theorem concerning the deformation Principle for open embeddings of topological manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E05, 58D10, 57A20

Retrieve articles in all journals with MSC: 57E05, 58D10, 57A20

Additional Information

PII: S 0002-9947(1976)0420668-4
Keywords: Q-manifold, open embedding, isotopy, compact open topology, canonical deformation, local contractibility
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia